# SDR HEEA979158

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Part number: 6877181
- Condition: Below Specs
- Location: Gr Box
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  MEASURED .005 LEFT/.006 RIGHT BELOW SPECS ON GEARBOX HOUSING.  COMPRESSOR MOUNT PAD STUDS AS MARKED.
